MathSciNet Relay Station
MathSciNet bibliographic data
MR2652902 11N05 (11M26 11Y35)
Chao, Kuok Fai; Plymen, Roger A new bound for the smallest $x$ with $\pi(x)>{\rm li}(x)$. Int. J. Number Theory 6 (2010), no. 3, 681–690.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement